# SDR AALA20140922003

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 74,646 hours, 39,649 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Band
- Part number: 9911813503
- Condition: Damaged
- Location: Dorsal Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN BAND AT STATION 52.267 HOLES OUT OF ROUND.  REPLACED 503 BAND IAW SRM 55-03-00.
